Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 20, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 1, 2017, 5:13 AM EST for 4 counties in Ohio. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 5:13 AM EST (10:13 UTC)
- Expired
- Mar 1, 2017, 6:00 AM EST
- In force
- 47 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Ashland County, OH, Knox County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 112 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 5:22 AM EST | TSTM WND DMG | Bellville, OH | TREES WERE REPORTED DOWN IN THE BELLVILLE AND BUTLER AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 3:24 AM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
391
WUUS51 KCLE 011013
SVRCLE
OHC005-083-117-139-011100-
/O.NEW.KCLE.SV.W.0020.170301T1013Z-170301T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
513 AM EST WED MAR 1 2017
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Richland County in north central Ohio...
Southeastern Ashland County in north central Ohio...
Morrow County in north central Ohio...
Northern Knox County in north central Ohio...
* Until 600 AM EST
* At 513 AM EST, a severe thunderstorm was located 7 miles southeast
of Galion, or 8 miles northeast of Mount Gilead, moving east at 70
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Mansfield, Mount Gilead, Lexington, Loudonville, Fredericktown,
Cardington, Bellville, Danville, Chesterville, Waterford, Butler,
Perrysville, Lucas, Edison, Fulton, Gann, North Liberty, Iberia,
Shauck and Amity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4044 8302 4049 8299 4049 8296 4063 8295
4065 8290 4064 8286 4067 8286 4071 8281
4073 8213 4067 8214 4067 8222 4057 8222
4057 8218 4042 8219
TIME...MOT...LOC 1013Z 263DEG 69KT 4064 8272
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
Mottice2 follow-up statements
971
WWUS51 KCLE 011040
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
540 AM EST WED MAR 1 2017
OHC005-083-117-139-011100-
/O.CON.KCLE.SV.W.0020.000000T0000Z-170301T1100Z/
Richland OH-Ashland OH-Morrow OH-Knox OH-
540 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EST
FOR SOUTHEASTERN RICHLAND...SOUTHEASTERN ASHLAND...CENTRAL MORROW AND
NORTHERN KNOX COUNTIES...
At 540 AM EST, severe thunderstorms were located along a line
extending from Loudonville to near Sparta, moving east at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Loudonville, Fredericktown, Bellville, Danville, Chesterville,
Waterford, Butler, Perrysville, Fulton, Gann, North Liberty, Amity
and Mohicanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4044 8296 4073 8229 4073 8213 4067 8214
4067 8222 4057 8222 4057 8218 4042 8219
TIME...MOT...LOC 1040Z 255DEG 61KT 4063 8226 4043 8276
HAIL...0.75IN
WIND...60MPH
$$
Sefcovic802
WWUS51 KCLE 011055
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
555 AM EST WED MAR 1 2017
OHC005-083-117-139-011104-
/O.EXP.KCLE.SV.W.0020.000000T0000Z-170301T1100Z/
Richland OH-Ashland OH-Morrow OH-Knox OH-
555 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND...
SOUTHEASTERN ASHLAND...CENTRAL MORROW AND NORTHERN KNOX COUNTIES WILL
EXPIRE AT 600 AM EST...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A severe thunderstorm watch remains in effect until 800 AM EST for
north central and northeastern Ohio.
LAT...LON 4044 8296 4073 8229 4073 8213 4067 8214
4067 8222 4057 8222 4057 8218 4042 8219
TIME...MOT...LOC 1054Z 263DEG 69KT 4066 8190 4046 8241
$$
SefcovicWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 4:20 AM EST, 53 minutes earlier.
Area forecast discussion, Mar 1, 4:20 AM EST, 53 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
420 AM EST Wed Mar 1 2017
.SYNOPSIS...
Low pressure over will move northeast across the central Great
Lakes early today dragging a cold front across the area. This
will be followed by a reinforcing cold front tonight. A weak
clipper low will drop southeast across the area Thursday night
then high pressure will push east across the region Friday night
and Saturday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Update...Winds outside of the convection have already reached
advisory levels from the south/southwest so re-issued the wind
advisory to begin now.
Original...
Cold front moves through from west to east today beginning late
this morning. Front should be east of the area by mid/late
afternoon. Expecting southwest winds to increase to 20 to 30 mph
with gusts over 40 mph behind the front. Will issue a wind
advisory beginning in the western two thirds of the area at 10am
and take it into the evening hours. For the eastern third will
begin at 4pm and go through 4am.
As for weather...radar shows showers and thunderstorms west
central and southwest Ohio moving ENE and should clip our
southern/SERN counties. Of more concern is a squall line west of
the area moving east. Expect this to move into TOL/FDY areas 315
to 330 am and reach KCLE around 6am. If current timing holds and
line is still intact it should move east of the area between 7
and 8am. For the remainder of the morning still expect showers
across the east half during the morning with decreasing chances
west as drier air moves in post front. Will have mainly chance
pops for rain there after mid morning.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Tonight strong cold advection occur across the area behind the
front. At the same time wrap around moisture will fill back in
across the region so will have rain showers changing to snow
showers. By 06z 850mb temps over the lake drop to -12 to -14c
which will be enough for lake effect snow showers. It should be
a quick shot however as Bufkit shows an inversion clamping down
by thursday morning followed quickly by significant drying above
the inversion. Thursday evening/night a clipper will move
through the Ohio Valley with another shot of snow to the entire
area.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Unchanged from previous issuance...
Not many changes to the long term today. High pressure will
slide across the area on Saturday so the area should be dry. A
weak disturbance will pass to the northeast on Sunday and could
bring some very light precip to the east end of the area. A warm
front from low pressure over the Plains will lift across the
area for the end of the weekend bringing precip chances back to
the area Sunday night and especially Monday. Highs will be
seasonable on Saturday but much above normal weather is again
expected for both Sunday and Monday.
&&
.AVIATION /06Z Wednesday THROUGH Sunday/...
MVFR ceilings will continue tonight with local IFR ceilings.
Showers and thunderstorms will increase and expand in coverage
from the west through the early morning hours. Some storms will
be severe. Damaging winds will be the greatest threat although
large hail and an isolated tornado are possible. Additional
showers and possible thunderstorms will be develop on Wednesday
especially until the cold front moves across the area in the
afternoon. The greatest threat of severe weather may be with the
early morning activity but strong gusty winds of 40 knots or
more are possible with the cold frontal passage Wednesday
afternoon. Ceilings should improve to VFR on Wednesday but local
MVFR and IFR visibilities are likely in the heavier showers.
OUTLOOK...Non-VFR Wednesday night into Friday.
&&
.MARINE...
Line of storms beginning to move east across Lake Erie early this
morning ahead of a cold front. Winds will increase quickly as the
front moves east across the lake later this morning through the
afternoon hours. Gales are expected for a period later this
afternoon through tonight across the lake, and will continue with
the previously issued Gale Warning as is. Winds will come down
quickly early tomorrow morning. West to northwest flow will continue
into the start of the weekend. A ridge will cross the lake on
Saturday returning the flow to a southerly direction which will then
continue through the end of the period.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 4 AM EST Thursday for OHZ011>014-021>023-
032-033-089.
Wind Advisory until 10 PM EST this evening for OHZ003-006>010-
017>020-027>031-036>038-047.
PA...Wind Advisory until 4 AM EST Thursday for PAZ001>003.
MARINE...Gale Warning from 4 PM this afternoon to 4 AM EST Thursday for
LEZ061-146>149-166>169.
Gale Warning from 1 PM this afternoon to 10 PM EST this
evening for LEZ142>145-162>165.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...Kubina
AVIATION...Kosarik
MARINE...GreenawaltHazardous weather outlook, Mar 1, 4:22 AM EST, 51 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 422 AM EST Wed Mar 1 2017 OHZ003-006>010-017>020-027>031-036>038-047-020930- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina- Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox- 422 AM EST Wed Mar 1 2017 ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 8 AM EST THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. OHZ011>014-021>023-032-033-089-020930- Cuyahoga-Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark- Mahoning-Ashtabula Lakeshore- 422 AM EST Wed Mar 1 2017 ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 8 AM EST THIS MORNING... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. PAZ001>003-020930- Northern Erie-Southern Erie-Crawford- 422 AM EST Wed Mar 1 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ142>145-162>165-020930- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- 422 AM EST Wed Mar 1 2017 ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 8 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ146>148-166>168-020930- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- 422 AM EST Wed Mar 1 2017 ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 8 AM EST THIS MORNING... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST THURSDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ061-149-169-020930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Conneaut OH to Ripley NY- 422 AM EST Wed Mar 1 2017 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST THURSDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Mar 1, 2:00 AM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
200 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM TSTM WND GST CLEVELAND HOPKINS AIRPO 41.41N 81.85W
03/01/2017 M61 MPH CUYAHOGA OH ASOS
&&
BMLocal storm report, Mar 1, 2:55 AM EST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
255 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG BLOOMVILLE 41.05N 83.01W
03/01/2017 SENECA OH FIRE DEPT/RESCUE
SEVERAL TREES DOWN.
0225 AM TSTM WND DMG CHESTERLAND 41.52N 81.34W
03/01/2017 GEAUGA OH FIRE DEPT/RESCUE
SEVERAL TREES DOWN.
0234 AM TSTM WND DMG HARTSGROVE 41.60N 80.95W
03/01/2017 ASHTABULA OH FIRE DEPT/RESCUE
TREE DOWN.
&&
MITCHELLLocal storm report, Mar 1, 4:06 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
406 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 AM TSTM WND GST 2 NW MAUMEE 41.59N 83.67W
03/01/2017 M64 MPH LUCAS OH PUBLIC
&&
GREENAWALTLocal storm report, Mar 1, 4:09 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM TSTM WND GST FINDLAY AIRPORT 41.01N 83.48W
03/01/2017 M58 MPH HANCOCK OH ASOS
&&
GREENAWALTLocal storm report, Mar 1, 4:49 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
449 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND DMG 4 S FREMONT 41.29N 83.11W
03/01/2017 SANDUSKY OH LAW ENFORCEMENT
MULTIPLE TREES DOWN SOUTHERN PORTION OF THE COUNTY.
&&
KINGLocal storm report, Mar 1, 4:49 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
449 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND DMG 4 S TIFFIN 41.02N 83.17W
03/01/2017 SENECA OH LAW ENFORCEMENT
MULTIPLE TREES DOWN SOUTHERN PORTION OF THE COUNTY.
&&
KING
CORRECTED LOCATIONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:29 AM EST | Special Marine Warning | CLE | 91 min | |
| Mar 1, 12:37 AM EST | Special Weather Statement | CLE | Crawford, Hancock, Marion, Morrow, Richland, Wyandot | 38 min |
| Mar 1, 12:55 AM EST | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Hancock, Holmes, Huron, Knox and 9 more | 65 min |
| Mar 1, 1:15 AM EST | Severe Thunderstorm Warning | CLE | Ashland, Ashtabula, Cuyahoga, Geauga, Lake, Lorain and 4 more | 60 min |
| Mar 1, 1:31 AM EST | Special Marine Warning | CLE | 89 min | |
| Mar 1, 2:10 AM EST | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Trumbull | 80 min |
| Mar 1, 2:51 AM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 25 hr |
| Mar 1, 3:18 AM EST | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Ottawa, Sandusky, Seneca, Wood | 42 min |
| Mar 1, 3:31 AM EST | Special Marine Warning | CLE | 89 min | |
| Mar 1, 3:59 AM EST | Severe Thunderstorm Warning | CLE | Crawford, Erie, Hancock, Ottawa, Sandusky, Seneca and 2 more | 61 min |
| Mar 1, 4:01 AM EST | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 59 min |
| Mar 1, 4:31 AM EST | Severe Thunderstorm Warning | CLE | Erie, Lorain | 44 min |
| Mar 1, 4:36 AM EST | Special Marine Warning | CLE | 84 min | |
| Mar 1, 4:38 AM EST | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Huron, Richland | 52 min |
| Mar 1, 5:04 AM EST | Special Marine Warning | CLE | 86 min | |
| Mar 1, 5:09 AM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Lorain, Portage, Summit | 66 min |
| Mar 1, 5:24 AM EST | Severe Thunderstorm Warning | CLE | Lorain, Medina, Portage, Summit | 51 min |
| Mar 1, 5:36 AM EST | Tornado Warning | CLE | Cuyahoga, Geauga, Medina, Summit | 24 min |
| Mar 1, 5:45 AM EST | Severe Thunderstorm Warning | CLE | Ashtabula | 75 min |
| Mar 1, 5:46 AM EST | Special Marine Warning | CLE | 59 min | |
| Mar 1, 5:49 AM EST | Tornado Warning | CLE | Medina, Summit | 26 min |
| Mar 1, 5:54 AM EST | Tornado Warning | CLE | Portage, Summit | 36 min |
| Mar 1, 6:05 AM EST | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 59 min |
| Mar 1, 4:03 PM EST | Special Weather Statement | CLE | Ashtabula, Geauga | 57 min |
| Mar 1, 4:17 PM EST | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Trumbull | 58 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.